Cookies?
Library Header Image
LSE Research Online LSE Library Services

A fixed-point-free minimal degree

Kumabe, Masahiro and Lewis-Pye, Andrew (2009) A fixed-point-free minimal degree. Journal of the London Mathematical Society, 80 (3). pp. 785-797. ISSN 0024-6107

Full text not available from this repository.
Identification Number: 10.1112/jlms/jdp049

Abstract

We show that there exists a Turing degree that is minimal and fixed-point-free.

Item Type: Article
Official URL: http://www.lms.ac.uk/publications/jlms
Additional Information: © 2009 London Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 11:27
Last Modified: 30 Jan 2019 18:00
URI: http://eprints.lse.ac.uk/id/eprint/51439

Actions (login required)

View Item View Item